# SDR AALA201711079031

- Difficulty date: November 5, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 55,721 hours, 9,001 cycles
- Engine: Ge CF680C2B6
- Engine time: 92,982 hours, 6,249 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 695509
- Condition: Leaking
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FUMES IN CABIN DURING DESCENT.  FLIGHT ATTENDANT AND PASSENGER BECAME NAUSEOUS.  TURNED OFF NR 2 PACK AT 16000 FEET AND ODOR DISSIPATED.  MAINTENANCE VERIFIED RIGHT ENGINE IS CAUSING OIL ODOR IN CABIN.  REMOVED AND REPLACED NR 2 ENGINE.  LEAK AND OPERATIONAL CHECK GOOD. (CLOSED)
